4 doctors weighed in:

I have been on birth control for 4 mnthsi had intercourse 6 days later I having lightbrown/red spottingthenheavierwithcrampingnauseaheartburnpregnant?

4 doctors weighed in
Dr. Michael Traub
Fertility Medicine
1 doctor agrees

In brief: Possible

You could be pregnant.
Most likely that is not the case. It could be spotting related to the birth control pills. Taking a pregnancy test is worthwhile.

In brief: Possible

You could be pregnant.
Most likely that is not the case. It could be spotting related to the birth control pills. Taking a pregnancy test is worthwhile.
Dr. Michael Traub
Dr. Michael Traub
Thank
Dr. Kenneth Cheng
Family Medicine
1 doctor agrees

In brief: No likely

Assuming one takes the birth control pill regularly without missing any pills, and has been on the same pill for at least one month, it is unlikely (but not impossible) to be pregnant after intercourse.
However, see your doctor if you are still concerned, or do a home pregnancy test.

In brief: No likely

Assuming one takes the birth control pill regularly without missing any pills, and has been on the same pill for at least one month, it is unlikely (but not impossible) to be pregnant after intercourse.
However, see your doctor if you are still concerned, or do a home pregnancy test.
Dr. Kenneth Cheng
Dr. Kenneth Cheng
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors